Show simple item record

dc.contributor.authorImanaliev, Talaibek M.en_US
dc.date.accessioned2020-09-21T07:25:08Z
dc.date.available2020-09-21T07:25:08Z
dc.date.issued2011-07-27
dc.identifier.citationImanaliev, T. M. (2011). On existence of periodic solutions of the KDV type equation. TWMS Journal Of Applied And Engineering Mathematics, 1(2), 167-172.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2428
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/86-vol1no2/158
dc.description.abstractWe prove the existence of the periodic solutions of the KDV type of equation with respect to time variable with periodic external force. Using the integral substitution we reduce the original equation to the integral equation. The existence of the unique solution of the equation is proved by the fixed point theorem. Thus we show that the solitons are periodic in time as well as in space dimension.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectPeriodic solutionen_US
dc.subjectKDV type equationen_US
dc.subjectNonlinear integral equationen_US
dc.subjectContractive operatoren_US
dc.titleOn existence of periodic solutions of the KDV type equationen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.identifier.volume1
dc.identifier.issue2
dc.identifier.startpage167
dc.identifier.endpage172
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess